MathSciNet Relay Station
MathSciNet bibliographic data
MR2217594 (2006m:35145) 35K55 (35D05 35K20 68U10 94A08)
Chen, Yan; Zhang, Kewei Young measure solutions of the two-dimensional Perona-Malik equation in image processing. Commun. Pure Appl. Anal. 5 (2006), no. 3, 615–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement